# SDR CA011218007

- Difficulty date: November 30, 2001
- Submitted: February 5, 2002
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 601R3303310
- Condition: Failed
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THE AIRCRAFT WAS DESCENDING. THE RT WINDSHIELD SHATTERED. INSPECTION REVEALED THAT THE RT WINDSHIELD CORE PLY HAD SHATTERED. THE RT WINDSHIELD IS BEING REPLACED.
